# SDR ABXA080133

- Difficulty date: March 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 58,978 hours, 55,777 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 59559151
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SUPPORT BRACKET FORWARD PATCH 2108 WAS CRACKED.  REPAIRED CRACK IAW DC9 SRM 51-70-1.
